• Aug 01, 2018 News! [CFP] 2019 the annual meeting of IJMO Editorial Board, ECDMO 2019, will be held in Amsterdam, Netherlands, February 16-18, 2019.   [Click]
  • Aug 06, 2018 News! Vol.7, No.1- Vol.7, No.4 has been indexed by EI (Inspec).   [Click]
  • Aug 06, 2018 News! Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2013 Vol.3(3): 288-292 ISSN: 2010-3697
DOI: 10.7763/IJMO.2013.V3.283

Hopf Bifurcation and Stability Analysis for A Delayed Logistic Equation

F. Bozkurt
Abstract—This paper deals with the stability analysis and theHopf bifurcation at the equilibrium points of a logistic delay differential equation.By applying the Halanay inequality, the local stability of the logistic differential equation is discussed. The stability of bifurcation periodic solutions and the direction of Hopf bifurcation are determined by applying the normal form theory and the center manifold theorem. Numerical examples show interesting nonlinear behavior of the logistic differential equation at the end of the paper.

Index Terms—Differential equations with delay, Hopf bifurcation, local stability, global asymptotic stability, periodic solutions.

F. Bozkurt is with the Department of Mathematics, ErciyesUniversity, Turkey (e-mail: fbozkurt@erciyes.edu.tr).


Cite:F. Bozkurt, "Hopf Bifurcation and Stability Analysis for A Delayed Logistic Equation," International Journal of Modeling and Optimization vol. 3, no. 3, pp. 288-292, 2013.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com